# SDR CALA2025010201738

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 29,950 hours, 10,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - EMERGENCY PATH LIGHTING MOUNTED ON LAV T PARTITION INOP. REMOVED AND REPLACED FWD PROX LIGHT L7 ASSEMBLY ON LAV T REF AMM 33-51-14. NO FIX. REQUIRES FURTHER TROUBLESHOOTING. PARTS USED:  25-3327-3-0004, QTY :1 DID CONTINUITY CHECK BETWEEN PIN 15 OF D13664 AND G / L7. NO CONTINUITY TO SUSPECT LIGHT L7. L6 HAD CONTINUITY TO GROUND. L7 HAD NOT. LAVATORY CEILING LEFT OPEN FOR TROUBLESHOOTING. KICKER PANEL AFT OF LAV T ALSO OPEN FOR ACCESS TO ASSOCIATED EMERGENCY LIGHT BATTERY AND POWER SUPPLY. REF WDM 33-51-21-8. AFTER GAINED ACCESS TO THE HARNESS FURTHER UP FOUND SPLICE TO L7 GND BROKEN. REMOVED AND REPLACED BROKEN SPLICE. PERFORMED THE EMERGENCY LIGHTS OPS CHECK, NO FAULTS. LAVATORY CEILING RE-INSTALLED. ALL WORK PERFORMED IN REFERENCE TO WDM 33-51-21-8, SWPM 20-30-12, AMM TASK 33-51-00-710-801 AND AMM 25-40-00.
